# SDR SIMA20140616002

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 26,026 hours, 22,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02310
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE OVER THE WING AFT EMER LIGHTS INOPERATIVE ON BOTH SIDES.  R & R NR 4 BATTERY & CHARGER IAW WC 33-700-19.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.  EMER BATTERY LIGHT PN 2013-1A, SN 68896.
